# SDR FDEA201211224125

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 7,599 hours, 1,042 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Interface Unit
- Part number: 285W0017104
- Part serial: F04040
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 2.5 HRS INTO FLIGHT, RECIEVED HYD QTY LOW  R CAUTION MESSAGE. OBSERVED CONTINUOUS DROP IN RIGHT HYD QTY THROUGHOUT REMAINDER OF FLIGHT, DIVERTED.  R & R RT HYD INTERFACE MODULE.  OPS CHECKED GOOD IAW MM 29-11-50-4.  R & R RT HYD RESERVOIR QUANTITY TRANSMITTER.  OPS CHECKED GOOD IAW MM 29-33-02-4. ACFT OK FOR SERVICE.
